# SDR DL76L091249

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 56,833 hours, 8,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC - PASSENGER SEAT 39F EMERGENCY ESCAPE PATH LIGHT OUT.  FWD TO MCO AND PLACARD PER MEL M33-51-03A.  FOUND WIRE UNDER SEAT BROKEN.
